# SDR UPS97222381

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65159682
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, REPLACE BS 740 FITTING RT DUE TO CRACKED BEYOND LIMITS.  BS 740 RT TERMINAL FITTING REPLACED IAW EO B727-5310-7477 USING KIT NR 65C13724-96.
